# SDR REXA2022092702150

- Difficulty date: September 14, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 28,970 hours, 19,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: SH670356251
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 22R CLEAT AT FS310.00 HAS AREA OF CORROSION WITH 100% MATERIAL LOSS	REPLACED STR 22R CLEAT
